# SDR REXA2020020500178

- Difficulty date: January 20, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDFGE ACCESS PANEL 699CB HAS 2 AREAS WITH CHAFE DAMAGE, WORST AREA MEASURES APPROX 1" X. .25" X 0.008" DEEP
REPAIRED 699CB IAW CRJ 200 SRM 57-60-00, TR51-44 AND 51-25-01. WVAC STAMP EMP# 771 MTC
